# SDR ASAA2014121209932

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 4,544 hours, 1,495 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008155
- Condition: Failed
- Location: Left
- Part time: 4,564 hours, 1,502 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED AT CRUISE.  ACFT GROUNDED.  REPLACED LT NR 1 FMC IAW AMM 34-61-02.
